Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The abstract groups $ G\sp {m,n,p}$


Author: H. S. M. Coxeter
Journal: Trans. Amer. Math. Soc. 45 (1939), 73-150
MSC: Primary 20F05; Secondary 57M07, 57S30
MathSciNet review: 1501984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05, 57M07, 57S30

Retrieve articles in all journals with MSC: 20F05, 57M07, 57S30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501984-9
PII: S 0002-9947(1939)1501984-9
Article copyright: © Copyright 1939 American Mathematical Society